兰州交通大学学报
 Home |  About Journal |  Editorial Board |   |  Instruction |  Subscriptions |  Advertisement |  Contacts Us |  Messages | 中文
JOURNAL OF LANZHOU JIAOTONG UNIVERSITY  2017, Vol. 36 Issue (3): 127-130    DOI: 10.3969/j.issn.1001-4373.2017.03.023
Current Issue | Archive | Adv Search |
The Uniqueness of Traveling Waves With A Single Population Model in 2-D Lattice Strip
TAN Xiao-li,  SHI Zhen-xia
 ( College of Mathematical and Physical Sciences. Lanzhou Jiaotong University. Lanzhou 730070.)
版权所有 © 2011 《JOURNAL OF LANZHOU JIAOTONG UNIVERSITY》编辑部
技术支持 北京玛格泰克科技发展有限公司